# SDR E4EB2015120708

- Difficulty date: June 4, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57695896
- Condition: Corroded
- Location: Rt Wing
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CTR LE LOWER SKIN HAS CORROSION AROUND INBD FUELING GND POINT.  PERFORMED UT INSPECTION.  REMOVED CORROSION. HFEC SURFACE INSPECTION PERFORMED.  BLEND OUT OF LIMITS.  REPAIRED IAW EA 008-5730-38-A5992.
